Canesoral For Vaginal Itching

Patient

Q: I have vaginal itching with no discharge. It's been a few days. I took canesoral 2 days ago and no change. What else can I do?

Doctor

A:   Although vaginal itching can be due to thrush, the absence of discharge makes it unlikely. Other causes could be due to bacterial vaginosis and skin irritation. You should avoid using any kind of soap in that area until the symptoms are relieved. Clean the area thoroughly with water and apply moisturing lotion several times to keep the skin hydrated and reduce itching. Avoid scratching the area, it will only aggravate the problem. Wearing cotton underpants will help reduce the irritation in the area.

Related Q&A

Q: I am 32 yr old femae, I have had a history of being diagnosed with overactive bladder 2001(age 19) - 2008, treated wi...

Q: I am a male of 30. I have been experiencing some rashes on my Penis (tip of the penis). The top half of the tip of th...

Q: What do I do about reoccurring yeast infections? For about 2 years now, I've been getting on-and-off yeast infections...

Q: I am suffering yeast infection for a year and i am so worried about my health, i have already taken anti-fungal antib...

Q: I am prone to get yeast infection, by taking drugs containing yeast ,, will that just make it worse?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews